| Model Number |
NKV-440-U |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was placed on ncpap for oxygen support using the nkv-440 ventilator.The device initially functioned as expected and provided adequate ventilatory support for approximately the first 10 minutes of therapy.After approximately 15 minutes of continuous use, the ventilator screen suddenly went black with no alarms.As a precaution, the decision was made to replace the device.The patient was transferred to another ventilator.There was no patient harm.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.